Stochastic generalized porous media equations with reflection

Röckner M, Wang F-Y, Zhang T (2013)
Stochastic Processes And Their Applications 123(11): 3943-3962.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Röckner, MichaelUniBi; Wang, Feng-Yu; Zhang, Tusheng
Abstract / Bemerkung
A non-negative Markovian solution is constructed for a class of stochastic generalized porous media equations with reflection. To this end, some regularity properties and a comparison theorem are proved for stochastic generalized porous media equations, which are interesting by themselves. Invariant probability measures and ergodicity of the solution are also investigated. (c) 2013 Elsevier B.V. All rights reserved.
Stichworte
Comparison theorem; Regular solution; Stochastic porous media equation; Reflection
Erscheinungsjahr
2013
Zeitschriftentitel
Stochastic Processes And Their Applications
Band
123
Ausgabe
11
Seite(n)
3943-3962
ISSN
0304-4149
Page URI
https://pub.uni-bielefeld.de/record/2635507

Zitieren

Röckner M, Wang F-Y, Zhang T. Stochastic generalized porous media equations with reflection. Stochastic Processes And Their Applications. 2013;123(11):3943-3962.
Röckner, M., Wang, F. - Y., & Zhang, T. (2013). Stochastic generalized porous media equations with reflection. Stochastic Processes And Their Applications, 123(11), 3943-3962. doi:10.1016/j.spa.2013.06.003
Röckner, M., Wang, F. - Y., and Zhang, T. (2013). Stochastic generalized porous media equations with reflection. Stochastic Processes And Their Applications 123, 3943-3962.
Röckner, M., Wang, F.-Y., & Zhang, T., 2013. Stochastic generalized porous media equations with reflection. Stochastic Processes And Their Applications, 123(11), p 3943-3962.
M. Röckner, F.-Y. Wang, and T. Zhang, “Stochastic generalized porous media equations with reflection”, Stochastic Processes And Their Applications, vol. 123, 2013, pp. 3943-3962.
Röckner, M., Wang, F.-Y., Zhang, T.: Stochastic generalized porous media equations with reflection. Stochastic Processes And Their Applications. 123, 3943-3962 (2013).
Röckner, Michael, Wang, Feng-Yu, and Zhang, Tusheng. “Stochastic generalized porous media equations with reflection”. Stochastic Processes And Their Applications 123.11 (2013): 3943-3962.